# SDR DHL9970348C

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, REPLACED TEMP REPAIR WITH PERMANENT REPAIR BS 870 BULKHEAD WEB.  REF: AVITAS ENG LETTER 98 PMS 1.213D-1.  REMOVED TEMPORARY REPAIR AT BS 870.  REMOVED OLD PRIMER AND PRC AROUND DAMAGED AREA. PERFORMED HFEC INSP OF STOP DRILL AT BS 870 AND WEB IAW NDT PART 6 51-00-00 FIG 4, CRACK IS CONTAINED WITH STOP DRILL, TREATED AREA WITH ALODINED AND PRIMED.  FABRICATE DOUBLER FOR BULKHEAD WEB REPAIR.  FABRICATE DOUBLER FOR BULKHEAD WEB REPAIR.  MATERIAL USED 15-5 PH .050 18 3/4 X 13 1/2 AND 13 1/2 X 12 AFT DOUBLER.  INSTALLED DOUBLERS.  PRIMED DOUBLERS PER SRM 51-10-2, SEALED EDGE WITH PRC PER B727 SRM 51-20-3.  INSTALLED BOLTS AT KEEL BEAM BRACKET ATTACH TO FWD FACE OF BLKD STA 870.
